# SDR DALA2020020130773

- Difficulty date: January 30, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN UPPER FWD EDGE AT STA Y= 943 LH SIDE. (CPAX) RING PAN UPPER FWD EDGE AT STA Y= 943 LH WAS REPAIRED PER MD-90 SRM 56-20-02 VOL. I PAR. 3 FIG. 2 (1468779)
